# SDR SWAA2015081842930

- Difficulty date: August 17, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 59,569 hours, 46,868 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA20022
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SPOILER DELAMINATED, OTBD OF NR 1 ENG.  R & R NR 3 SPOILER IAW MM.
